# SDR UPS97824051

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5773275178
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 680 BL 0 SEAT TRACK SUPPORT FITTING IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT IAW SRM 53-4-1, 51-1-29D AND DWG 5773275.
